Bellafill and strokes?
Doctor Answers 3
Bellafill and Strokes
While there are always risks of injecting a filler into artery at the time of treatment, a filler, once it has been in for a few hours,, does not move and will not migrate into places like a vessel. Therefore there are none of the risks that you mention from filler injections, Bellafill or any other filler, in the ensuing weeks, months or years.
I hope that helps.
Thank you for your question. Stroke is not a side effect of Bellafill or any facial fillers. Bellafill has rare side effects that may include redness, itching, bruising, pain/soreness, swelling and tenderness. I suggest that you move forward by next consulting in person with a board certified facial plastic surgeon.
Side Effects from Fillers
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.